# SDR SWAA2021042258191

- Difficulty date: March 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Crown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE ON CROWN SKIN BS 1036 STR 2 LH STR 2 RH WL 310 THIS SUPPORT ANGLE DOES NOT HAVE SRM ALLOWABLE DAMAGE THEREFORE WILL BE REPAIRED BY REPLACEMENT PER REF SRM 5110020G0 PARAGRAPH 9C. REMOVED AND REPLACED SUPPORT ANGLE AT CROWN SKIN BS1036 STR 2LH STR 2RH PER REF SRM 5140020G0 AND DWG NBR. 148A3110
